RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2012, Volume 91, Issue 4, Pages 629–632 (Mi mz9082)  

This article is cited in 5 scientific papers (total in 5 papers)

Brief Communications

On the Spectrum of Singular Perturbations of Operators on the Circle

V. A. Mikhailets, V. M. Molyboga

Institute of Mathematics, Ukrainian National Academy of Sciences

Keywords: Weyl derivative, singular perturbation, eigenvalue distribution, Sobolev space, root functions, completeness problem

DOI: https://doi.org/10.4213/mzm9082

Full text: PDF file (307 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2012, 91:4, 588–591

Bibliographic databases:

Received: 10.03.2011
Revised: 30.06.2011

Citation: V. A. Mikhailets, V. M. Molyboga, “On the Spectrum of Singular Perturbations of Operators on the Circle”, Mat. Zametki, 91:4 (2012), 629–632; Math. Notes, 91:4 (2012), 588–591

Citation in format AMSBIB
\Bibitem{MikMol12}
\by V.~A.~Mikhailets, V.~M.~Molyboga
\paper On the Spectrum of Singular Perturbations of Operators on the Circle
\jour Mat. Zametki
\yr 2012
\vol 91
\issue 4
\pages 629--632
\mathnet{http://mi.mathnet.ru/mz9082}
\crossref{https://doi.org/10.4213/mzm9082}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3201464}
\elib{http://elibrary.ru/item.asp?id=20731524}
\transl
\jour Math. Notes
\yr 2012
\vol 91
\issue 4
\pages 588--591
\crossref{https://doi.org/10.1134/S0001434612030352}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000303478900035}
\elib{http://elibrary.ru/item.asp?id=18300616}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84860386179}


Linking options:
  • http://mi.mathnet.ru/eng/mz9082
  • https://doi.org/10.4213/mzm9082
  • http://mi.mathnet.ru/eng/mz/v91/i4/p629

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Ф. Belyaev, “Sungular Perturbations of Powers of the Laplacian on the Torus”, Math. Notes, 94:4 (2013), 594–598  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    2. A. Badanin, E. Korotyaev, “Trace formula for fourth order operators on the circle”, Dyn. Partial Differ. Equ., 10:4 (2013), 343–352  crossref  mathscinet  zmath  isi  scopus
    3. A. Badanin, E. Korotyaev, “Trace formulas for fourth order operators on unit interval, II”, Dyn. Partial Differ. Equ., 12:3 (2015), 217–239  crossref  mathscinet  zmath  isi  elib  scopus
    4. A. Badanin, E. Korotyaev, “Inverse problems and sharp eigenvalue asymptotics for Euler-Bernoulli operators”, Inverse Probl., 31:5 (2015), 055004  crossref  mathscinet  zmath  isi  elib  scopus
    5. A. Badanin, E. Korotyaev, “Resonances for Euler-Bernoulli operator on the half-line”, J. Differ. Equ., 263:1 (2017), 534–566  crossref  mathscinet  zmath  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:313
    Full text:72
    References:44
    First page:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020